# SDR 120B2020070700027

- Difficulty date: July 7, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 3152573
- Condition: Corroded
- Location: Beacon
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER BEACON LIGHT FRAME.
